MAUDE Adverse Event Report: ROCHE DIAGNOSTICS DIGOXIN; ENZYME IMMUNOASSAY, DIGOXIN

ROCHE DIAGNOSTICS DIGOXIN; ENZYME IMMUNOASSAY, DIGOXIN
Catalog Number 08057613190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable digoxin (dig) results from the cobas c 503 analytical unit that sis not match the clinical picture for the patients.The customer alleged many patient samples had results around 0.4 and 0.6 without any digoxin treatment.
 
Additional Manufacturer Narrative
Data was provided for an additional patient sample for digoxin (dig) that did not match the clinical picture for the patient as they were not receiving digoxin treatment.On (b)(6) 2024, the results for the patient were 0.406 ng/ml and 0.423 ng/ml.
 
Additional Manufacturer Narrative
Per product labeling, a full calibration is to be performed after reagent lot change or as required following quality control procedures.In previous investigations, it was found that the recovery of calibrator b with a concentration of 0.5 drifted from 95% to 118% within 7 weeks.The customer data shows a drift of approximately 0.2 ng/ml within 6 -8 weeks.The investigation determined the drift could influence low values around the limit of quantitation (loq) of 0.4 ng/ml and samples with results initially found below the loq when measured shortly after calibration can generate results above the loq if measured at a later point after calibration.

Brand Name
DIGOXIN
Common Device Name
ENZYME IMMUNOASSAY, DIGOXIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18914795
Report Number1823260-2024-00775
Device Sequence Number17865694
Product Code KXT
UDI-Device Identifier07613336121214
UDI-Public07613336121214
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K961824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number08057613190
Device Lot Number72471501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer03/18/2024
08/20/2024
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date04/09/2024
08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown